Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Can I use xylocaine spray when trying to lose virginity?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
hi, I am just wondering, can I spray Xylocaine spray (10%) when trying to lose virginity so I feel no pain? And is it going to burn when using it?
Posted Thu, 13 Dec 2012 in Women's Health
Answered by Dr. Rakhi Tayal 4 hours later
Thanks for posting your query.
Yes you can use lignocaine spray but it can cause burning of the vaginal mucosa. Since it will cause numbness in the area, you will not be able to enjoy the act much and there may be a delayed orgasm.
To avoid the burning sensation, you can use a lignocaine ointment instead.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Can I use xylocaine spray when trying to lose virginity? 20 hours later
Thanks for Your reply.
I am just wondering where can I get it without prescription? And can you explain me how to apply it, how much cream should I use and how long to wait before it numbs. Does that guarantee that by using this ointment I wont feel any pain at all?
Thank you
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for writing again.
You will have to ask your local pharmacy if it is available without a prescription. You can apply approximately 2cm of the ointment near the vaginal orifice. You can have the act 3-4 minutes after applying the ointment. Usually the effect lasts for 12-15 minutes and you can feel the numbness in the area.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor